Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 262, NWS Jackson, MS

June 3, 20205 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 3, 2020, 6:23 PM CDT for 5 counties in Mississippi. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 6:23 PM CDT (23:23 UTC)
Expired
Jun 3, 2020, 7:30 PM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:15 PM CDTTSTM WND DMGTchula, MSSEVERAL TREES DOWN IN TCHULA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1619 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WUUS54 KJAN 032323
SVRJAN
MSC015-051-053-083-133-040030-
/O.NEW.KJAN.SV.W.0262.200603T2323Z-200604T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
623 PM CDT Wed Jun 3 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sunflower County in northwestern Mississippi...
  Northwestern Holmes County in central Mississippi...
  Southwestern Carroll County in north central Mississippi...
  Southern Leflore County in north central Mississippi...
  Northern Humphreys County in central Mississippi...

* Until 730 PM CDT.

* At 623 PM CDT, a severe thunderstorm was located near Seven Pines,
  or 9 miles west of Black Hawk, moving southeast at 5 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Belzoni, Black Hawk, Tchula, Isola, Seven Pines, Swiftown, Cruger
  and Morgan City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3335 8988 3315 9002 3321 9065 3338 9055
      3340 9023
TIME...MOT...LOC 2323Z 301DEG 7KT 3331 9018 

HAIL...1.50IN
WIND...60MPH
 
$$

CME
3 follow-up statements
284 
WWUS54 KJAN 032334
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
634 PM CDT Wed Jun 3 2020

MSC015-051-053-083-133-040030-
/O.CON.KJAN.SV.W.0262.000000T0000Z-200604T0030Z/
Sunflower MS-Holmes MS-Carroll MS-Leflore MS-Humphreys MS-
634 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN SUNFLOWER...NORTHWESTERN HOLMES...SOUTHWESTERN
CARROLL...SOUTHERN LEFLORE AND NORTHERN HUMPHREYS COUNTIES...

At 634 PM CDT, a severe thunderstorm was located near Sidon, or 11
miles west of Black Hawk, moving southeast at 5 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Belzoni, Black Hawk, Tchula, Isola, Seven Pines, Swiftown, Cruger and
Morgan City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3335 8988 3315 9002 3321 9065 3338 9055
      3340 9023
TIME...MOT...LOC 2334Z 308DEG 5KT 3331 9021 

HAIL...1.75IN
WIND...60MPH
 
$$

CME
825 
WWUS54 KJAN 032350
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
650 PM CDT Wed Jun 3 2020

MSC015-083-133-040000-
/O.CAN.KJAN.SV.W.0262.000000T0000Z-200604T0030Z/
Sunflower MS-Carroll MS-Leflore MS-
650 PM CDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUNFLOWER...
SOUTHWESTERN CARROLL AND SOUTHERN LEFLORE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3327 8994 3315 9002 3321 9065 3329 9049
      3324 9042 3325 9039 3324 9037 3330 9035
      3331 9034 3330 9033 3332 9032 3331 9029
      3336 9026
TIME...MOT...LOC 2350Z 289DEG 10KT 3330 9023 

$$

MSC051-053-040030-
/O.CON.KJAN.SV.W.0262.000000T0000Z-200604T0030Z/
Holmes MS-Humphreys MS-
650 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN HOLMES AND NORTHERN HUMPHREYS COUNTIES...

At 650 PM CDT, a severe thunderstorm was located 7 miles south of
Sidon, or 12 miles west of Black Hawk, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belzoni, Tchula and Cruger. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 8994 3315 9002 3321 9065 3329 9049
      3324 9042 3325 9039 3324 9037 3330 9035
      3331 9034 3330 9033 3332 9032 3331 9029
      3336 9026
TIME...MOT...LOC 2350Z 289DEG 10KT 3330 9023 

HAIL...1.00IN
WIND...60MPH
 
$$

CME
904 
WWUS54 KJAN 040009
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
709 PM CDT Wed Jun 3 2020

MSC053-040018-
/O.CAN.KJAN.SV.W.0262.000000T0000Z-200604T0030Z/
Humphreys MS-
709 PM CDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUMPHREYS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3323 8997 3315 9002 3318 9033 3326 9033
      3333 9019
TIME...MOT...LOC 0008Z 322DEG 8KT 3321 9022 

$$

MSC051-040030-
/O.CON.KJAN.SV.W.0262.000000T0000Z-200604T0030Z/
Holmes MS-
709 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN HOLMES COUNTY...

At 708 PM CDT, a severe thunderstorm was located over Tchula, or 11
miles northeast of Thornton, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Tchula around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3323 8997 3315 9002 3318 9033 3326 9033
      3333 9019
TIME...MOT...LOC 0008Z 322DEG 8KT 3321 9022 

HAIL...1.00IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:30 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 3, 4:30 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
430 PM CDT Wed Jun 3 2020

.DISCUSSION...
Tonight and tomorrow...

Unsettled weather will continue showers and thunderstorms through
the evening and again tomorrow as the weather pattern remains warm
and moisture laden over the region. Diurnally enhanced showers
and thunderstorms will slowly weaken and become less widespread later
on this evening, though continued shower development will be
possible sporadically through the evening. Precip chances return
again tomorrow...increasing in coverage through the afternoon
hours. A general risk of diurnal convection will get an assist
from the remnants of an MCS that moves into the mid Miss River
Valley tomorrow afternoon. A marginal risk for severe storms
exists mainly for northern MS and southeastern AR...with the main
threat being gusty winds and large hail. Overnight tonight, plenty
of cloud cover and muggy air will keep the early morning lows in
the upper 60s/lower 70s. Tomorrow, high temperatures will climb
into the upper 80s for much of MS...and lower 90s west of the Miss
River and in portions of the Delta north of I-20.

Tomorrow night through Wednesday...

The forecast starts off tomorrow night with a belt of northern
stream westerlies across the Northern Plains with a southern stream
closed low off the California coast and a mid-level ridge over far
northern Mexico. Weak troughing will be in place across the southern
states with Tropical Storm Cristobal meandering over the Yucatan
Peninsula well to our south. A few showers and storms may be ongoing
at the start of tomorrow night, but will quickly wane through the
evening hours with loss of daytime heating. Another round of
diurnally driven showers and storms is expected on Friday with warm
afternoon highs in the upper 80s and low 90s.

Attention quickly turns to Tropical Storm Cristobal as we head into
the weekend. Cristobal will finally start making northward progress
on Friday and will be nearing the northern Gulf coast on Sunday
morning. The aforementioned closed low off the California coast is
progged to evolve into an open wave as it moves onshore and phases
with a larger northern stream trough over the Pacific Northwest. At
the same time, the mid-level ridge will shift northeast and become
centered over the Middle Mississippi River Valley. Uncertainty still
exists with regards to eventual track and any impacts to the
ArkLaMiss region. Current global guidance indicates a brief slow
down in forward motion owing to the ridge before the tropical storm
slides northwest and into a weakness between the departing ridge and
shortwave trough ejecting out of the Rockies. Confidence is also low
with respect to intensity as the system will be fighting vertical
wind shear over the northern Gulf of Mexico. Regardless, tropical
moisture will begin to overspread southern portions of the area on
Saturday with the greatest rain chances and coverage Sunday through
Tuesday. It is still too early to try and iron out any impacts due
to the inherent uncertainty in both track and intensity, but at
least a localized flooding threat appears possible. /TW/

&&

.AVIATION...
18Z TAF discussion:
SCT-BKN cu field underneath cirrus this afternoon, scattered
convection breaking out after a short lull from this mornings
showers. Expect the tempo tsra through the afternoon and into the
evening, diurnally driven for the most part before most will
dissipate. Again, setting up for some llvl moisture issues but
going with more of a low stratus MVFR/IFR than a fog concern given
the continued chances for precip and persistent cloud cover.
Terminals to the SE where vis may end up dropping before dawn.
Winds will be mostly out of the south/southwest and generally
less than 10 kts...almost calm going into tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  87  72  90 /  44  61  12  49
Meridian      70  87  71  90 /  44  63  16  49
Vicksburg     73  89  74  91 /  39  56  10  42
Hattiesburg   70  87  71  90 /  47  52  11  54
Natchez       70  87  73  89 /  42  50   7  42
Greenville    73  89  73  91 /  35  57  16  35
Greenwood     72  88  73  91 /  40  63  18  42

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/HJS
Hazardous weather outlook, Jun 3, 3:16 PM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
316 PM CDT Wed Jun 3 2020

ARZ074-075-MSZ018-019-025>034-042030-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
316 PM CDT Wed Jun 3 2020

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

Thursday, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday.

LAZ007>009-015-016-023>026-MSZ035>066-072>074-042030-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Humphreys-Holmes-Attala-
Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
316 PM CDT Wed Jun 3 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 3, 4:22 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jackson MS
422 PM CDT Wed Jun 3 2020

MSZ064-032145-
Jefferson Davis MS-
422 PM CDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON DAVIS
COUNTY UNTIL 445 PM CDT...

At 421 PM CDT, Meteorologists were tracking a strong thunderstorm
over Prentiss, or 19 miles south of Pinola, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Prentiss around 430 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3153 8997 3168 8997 3171 8980 3154 8981
TIME...MOT...LOC 2121Z 259DEG 10KT 3160 8990

CME
Local storm report, Jun 3, 4:56 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 E JAYESS              31.37N 90.13W
06/03/2020  E0.88 INCH       LAWRENCE           MS   PUBLIC

&&

CE
Special weather statement, Jun 3, 5:49 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
549 PM CDT Wed Jun 3 2020

MSZ027-032315-
Carroll MS-
549 PM CDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT CARROLL COUNTY UNTIL 615 PM
CDT...

At 549 PM CDT, Meteorologists were tracking a strong thunderstorm
over Coila, or 7 miles north of Black Hawk, moving east at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  North Carrollton around 600 PM CDT.

Other locations impacted by this storm include Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3365 8979 3327 8979 3333 9015 3346 9013
      3346 9010 3359 9010 3367 9009
TIME...MOT...LOC 2249Z 282DEG 11KT 3344 8997

CME
Special weather statement, Jun 3, 5:56 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Wed Jun 3 2020

MSZ026-032330-
Grenada MS-
556 PM CDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRENADA COUNTY
UNTIL 630 PM CDT...

At 555 PM CDT, Meteorologists were tracking a strong thunderstorm
over Holcomb, or 9 miles west of Grenada, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bew Springs around 610 PM CDT.
  Grenada around 620 PM CDT.
  Elliott around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3368 8973 3368 9005 3381 9005 3381 8998
      3382 8998 3382 8977
TIME...MOT...LOC 2255Z 274DEG 17KT 3373 8997

CME
Special weather statement, Jun 3, 6:10 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
610 PM CDT Wed Jun 3 2020

LAZ026-032330-
Concordia LA-
610 PM CDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH
UNTIL 630 PM CDT...

At 610 PM CDT, Meteorologists were tracking a strong thunderstorm
near Ferriday, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Natchez and Vidalia around 630 PM CDT.

Other locations impacted by this storm include Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3167 9161 3170 9140 3161 9142 3162 9147
      3165 9150 3162 9152 3160 9151 3159 9149
      3160 9142 3155 9143 3153 9148 3153 9151
      3152 9152 3150 9152 3149 9159
TIME...MOT...LOC 2310Z 263DEG 10KT 3159 9152

CME
Special weather statement, Jun 3, 6:15 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 PM CDT Wed Jun 3 2020

MSZ019-025-035-032330-
Humphreys MS-Leflore MS-Sunflower MS-
615 PM CDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUNFLOWER...
SOUTHWESTERN LEFLORE AND NORTHEASTERN HUMPHREYS COUNTIES UNTIL 630 PM
CDT...

At 615 PM CDT, Meteorologists were tracking a strong thunderstorm
near Swiftown, or 8 miles north of Belzoni, moving east at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Swiftown around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3324 9059 3340 9056 3345 9036 3319 9033
TIME...MOT...LOC 2315Z 262DEG 5KT 3331 9051

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:55 AM CDTSpecial Weather StatementJANNoxubee50 min
Jun 3, 11:46 AM CDTSpecial Weather StatementJANLowndes44 min
Jun 3, 2:02 PM CDTSpecial Weather StatementJANMadison28 min
Jun 3, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 3, 2:41 PM CDTSpecial Weather StatementJANMadison34 min
Jun 3, 3:20 PM CDTSpecial Weather StatementJANLeake40 min
Jun 3, 3:38 PM CDTSpecial Weather StatementJANBolivar22 min
Jun 3, 3:51 PM CDTSpecial Weather StatementJANSmith24 min
Jun 3, 3:53 PM CDTSpecial Weather StatementJANNeshoba37 min
Jun 3, 3:59 PM CDTSpecial Weather StatementJANLawrence31 min
Jun 3, 4:05 PM CDTSevere Thunderstorm WarningJANLawrence24 min
Jun 3, 4:14 PM CDTSpecial Weather StatementJANNewton31 min
Jun 3, 4:22 PM CDTSpecial Weather StatementJANJefferson Davis23 min
Jun 3, 5:49 PM CDTSpecial Weather StatementJANCarroll26 min
Jun 3, 5:56 PM CDTSpecial Weather StatementJANGrenada34 min
Jun 3, 6:03 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery57 min
Jun 3, 6:15 PM CDTSpecial Weather StatementJANHumphreys15 min
Jun 3, 6:48 PM CDTSevere Thunderstorm WarningJANIssaquena57 min
Jun 3, 6:54 PM CDTSevere Thunderstorm WarningJANAdams26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.